MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR? COLD; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR? COLD; SNARE, NON-ELECTRICAL
Model Number M00561100
Medical Device Problem Codes Failure to Cut (2587); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code (a050702) captures the reportable event of (device failure to cut).Device evaluation: the device was discarded; therefore, a technical analysis could not be performed.A review was not completed of the device history records (dhr) for the device.The dhr review cannot be performed as no lot number was reported and a ship history cannot be performed since the lot number was not reported.Based on the event description and information provided by the customer there is not enough evidence to determine whether the loop failure to cut, was due to the physician's technique during the procedure or was related to a device malfunction.For this reason, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator cold snare was used in the colon during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, the physician tried to cut the polyp and the snare was unable to cut cold.The snare was actuating with resistance when trying to open.The procedure was completed with the original device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR? COLD
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25017826
Report Number3005099803-2026-01546
Device Sequence Number10294876
Product Code FGX
UDI-Device Identifier08714729971252
UDI-Public(01)08714729971252
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561100
Device Catalogue NumberM00561100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown